RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1983, Volume 57, Number 2, Pages 232–237 (Mi tmf2256)  

This article is cited in 1 scientific paper (total in 1 paper)

Quantization of systems with constraints of the first class

A. V. Razumov, A. Yu. Taranov


Abstract: Canonical variables on a reduced phase space are introduced for systems with constraints of the first class linear in the generalized momenta. A method of quantization is proposed that does not depend on the choice of the variables on the reduced configuration space. This method is generalized to the case when it is not possible to choose global coordinates on the reduced configuration space.

Full text: PDF file (368 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1983, 57:2, 1106–1109

Bibliographic databases:

Received: 21.09.1982

Citation: A. V. Razumov, A. Yu. Taranov, “Quantization of systems with constraints of the first class”, TMF, 57:2 (1983), 232–237; Theoret. and Math. Phys., 57:2 (1983), 1106–1109

Citation in format AMSBIB
\Bibitem{RazTar83}
\by A.~V.~Razumov, A.~Yu.~Taranov
\paper Quantization of systems with constraints of the first class
\jour TMF
\yr 1983
\vol 57
\issue 2
\pages 232--237
\mathnet{http://mi.mathnet.ru/tmf2256}
\transl
\jour Theoret. and Math. Phys.
\yr 1983
\vol 57
\issue 2
\pages 1106--1109
\crossref{https://doi.org/10.1007/BF01018653}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1983SX71000006}


Linking options:
  • http://mi.mathnet.ru/eng/tmf2256
  • http://mi.mathnet.ru/eng/tmf/v57/i2/p232

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. O. A. Khrustalev, M. V. Chichikina, “Bogoliubov group variables in the relativistic quantum field theory”, Theoret. and Math. Phys., 111:2 (1997), 583–591  mathnet  crossref  crossref  mathscinet  zmath  isi
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:181
    Full text:70
    References:23
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019